# SDR DALA2023112709711

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 67,695 hours, 31,055 cycles
- Engine: Cfmint CFM567B262
- Engine time: 35,874 hours, 19,202 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3730 -HYD/DE- DECLARED EMERGENCY DUE TO 'A' HYDRAULIC QUANTITY AND PRESSURE WENT TO ZERO. MANUALLY EXTENDED LANDING GEAR. CORRECTIVE ACTION: FOUND LEFT HYDRAULIC MODULAR PACKAGE O-RING LEAKING. REPLACED SAME. REPLACED LEFT ENGINE EDP AND CASE DRAIN FILTER. OPS AND LEAK CHECKS GOOD.
